آمار

تعداد نشریات46
تعداد شماره‌ها1,492
تعداد مقالات13,235
تعداد مشاهده مقاله15,363,879
تعداد دریافت فایل اصل مقاله15,156,158
Ebrahimnejad, A.. (1398). A revisit of a mathematical model for solving fully fuzzy linear programming problem with trapezoidal fuzzy numbers. , 5(18), 145-156.
A. Ebrahimnejad. "A revisit of a mathematical model for solving fully fuzzy linear programming problem with trapezoidal fuzzy numbers". , 5, 18, 1398, 145-156.
Ebrahimnejad, A.. (1398). 'A revisit of a mathematical model for solving fully fuzzy linear programming problem with trapezoidal fuzzy numbers', , 5(18), pp. 145-156.
Ebrahimnejad, A.. A revisit of a mathematical model for solving fully fuzzy linear programming problem with trapezoidal fuzzy numbers. , 1398; 5(18): 145-156.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.